# SDR ASOA201001819

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 364.00 AND LBL2.  REMOVED CORRORSION.  REPAIRED AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-21-23-101-003-A01 AND 51-12-00-001-001-A01.   PERFORMED LIQUID PENRTRANT INSP TYPE I, METHOD C REPAIR AREA FS 364.00 AT LBL 2 IAW SRM 51-12-00-001-001-A01 AND MAC NDT INSP PROCEDURES PT-1 NO INDICATIONS FOUND AT THIS TIME. MINOR REPAIR.
